# SDR SWIA201642734

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 34,316 hours, 28,205 cycles
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Circuit Card
- Condition: Failed
- Location: Fcc Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

UNCOMMANDED YAW CONTROL AT REACHING CRUISE ALTITUDE.  DECLARED AN EMERGENCY.    REMOVED AND REPLACED THE NR 2 FCC CARD
